Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Relation of Whitehead and Russell's theory of deduction to the Boolean logic of propositions


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 38 (1932), 589-593
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 480--488
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 788--792
MathSciNet review: 1562463
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05464-7
PII: S 0002-9904(1932)05464-7